# SDR RAIA005100001

- Difficulty date: October 1, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,684 hours, 16,430 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3553 - LGA - SMOKE IN CABIN DURING CRUISE.  INSPECTED AND FOUND BLOWN DUCT.  SYSTEM DEFERRED.
